Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 16, NWS Miami, FL

August 4, 2024Collier County, Florida

NWS Miami, FL issued this tornado warning at Aug 4, 2024, 11:14 AM EDT for Collier County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2024, 11:14 AM EDT (15:14 UTC)
Expired
Aug 4, 2024, 11:27 AM EDT
In force
13 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Collier County, FL

The radar

The Miami radar (KAMX), 157 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 10:57 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2194 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2194 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

546 
WFUS52 KMFL 041514
TORMFL
FLC021-041545-
/O.NEW.KMFL.TO.W.0016.240804T1514Z-240804T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
1114 AM EDT Sun Aug 4 2024

The National Weather Service in Miami has issued a

* Tornado Warning for...
  West central Collier County in southwestern Florida...

* Until 1145 AM EDT.

* At 1113 AM EDT, a severe thunderstorm capable of producing a
  tornado was located over North Naples, or near Bonita Springs,
  moving north at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree 
           damage is likely.

* Locations impacted include...
  Naples, Golden Gate Estates, Naples Park, Vineyards, North Naples,
  Pelican Bay, and Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8167
      2623 8166 2620 8185
TIME...MOT...LOC 1513Z 168DEG 24KT 2629 8178 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RAG
1 follow-up statement
129 
WWUS52 KMFL 041527
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1127 AM EDT Sun Aug 4 2024

FLC021-041537-
/O.CAN.KMFL.TO.W.0016.000000T0000Z-240804T1545Z/
Collier FL-
1127 AM EDT Sun Aug 4 2024

...THE TORNADO WARNING FOR WEST CENTRAL COLLIER COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds and heavy rain are still
possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM EDT for southwestern
Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8167
      2623 8166 2620 8185
TIME...MOT...LOC 1526Z 168DEG 24KT 2638 8180 

$$

RAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 8:43 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 4, 8:43 AM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Miami FL
843 AM EDT Sun Aug 4 2024

...New UPDATE...

.UPDATE...
Issued at 827 AM EDT Sun Aug 4 2024

No changes to the forecast with the AM update. Portions of
southwest FL have woken up to active tropical storm conditions as
some of Tropical Storm Debby's outer bands move across portions
of mainland Monroe and Collier counties. These bands are
continuing to produce strong tropical convection, with sustained
winds 20-30 kts and gusts 40-50 kts, in an area with enhanced SRH
(up to 200 m2/s2) and effective shear (to around 30 kts), leading
to increased concerns over potential tornadic activity. This
potential is forecast to lessen through the morning as flow along
the column becomes unidirectional. Convective activity has also
produced efficient rainfall rates, with about 3 inches of rain
already on the ground and up to 3 additional inches possible
across portions of coastal Collier. A Flood Advisory remains in
place for that area through 15Z today.

Overall conditions are forecast to gradually improve overnight as
the storm departs to our north.

&&

.SHORT TERM...
(Today through Monday)
Issued at 226 AM EDT Sun Aug 4 2024

South FL will continue to feel the impacts today of Tropical Storm
Debby as it moves north over the eastern Gulf of Mexico. Periods of
gusty showers and thunderstorms will continue throughout the day,
and with PWAT values in the 2.3-2.5 inch range, high rainfall rates
can be expected. Even though QPF totals continue to trend downward
overall, with 1-3 inches of additional rain expected through
tonight, some localized higher amounts will still be possible. Opted
to leave the Flood Watch in effect through this evening, as some
urban and poor drainage flooding is still possible. In addition to
the flooding threat, there remains a tornadic threat through at
least the first part of today, with SRH values in the 100-150 range.
The greatest threat will be over SW FL and around the lake region,
however an isolated tornado across the east coast metro can't be
ruled out as well. Winds will remain breezy across all of South FL
today, with wind gusts of 25-35 mph expected outside of convection,
and 40-45 mph over coastal Collier and Mainland Monroe where
Tropical Storm Warnings remain in place. High temperatures today
will be in the middle 80s across SW FL to lower 90s across the east
coast metro.

Conditions will gradually improve overnight and into Monday as Debby
is projected to approach the big bend area of FL and eventually move
inland across northern FL. While there should be plenty of dry
periods especially overnight, will keep chance PoPs in for some
widely scattered showers and storms. PoPs increase during the
afternoon and early evening as daytime heating should quickly
destabilize a still moist atmosphere, bringing a greater coverage of
showers and thunderstorms. Urban and poor drainage flooding may
still be a concern on Monday, but the threat should be fairly
localized so an extension of the current Flood Watch is not expected
at this time. High temps on Monday will be in the low to mid 90s.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 253 AM EDT Sun Aug 4 2024

Latest long range model solutions show fair consensus in keeping the
remnants of Debbie lingering around the SE CONUS with little to no
steering currents to move it. It also hampers the influence of the
Atlantic high which won't be able to fully expand into SoFlo. This
synoptic scenario will result in low-level flow keeping a generally
southerly component through the rest of the long term. This pattern
usually favors abundant moisture advection and above-average,
widespread rainfall.

Expect numerous showers and thunderstorms on Tuesday when the best
pool of moisture will remain over the area, then slightly lower
coverage for the rest of the week with scattered to numerous showers
and storms each day. Long range models insist in developing an upper
level ridge over the area, which will help in suppressing deep
convection and overall coverage. Nevertheless, locally heavy
rainfall will still be a hazard associated with this activity, which
may result in flooding. This is particularly true in areas already
impacted by rain over the weekend from peripheral rainbands
associated to Debbie. POPs will be kept generally in the 60-80
percent Tuesday, then dropping to 50-70% through early next week.
Highest coverage will likely occur over the western half of SoFlo.

The aforementioned ridge and a modest drop in available deep
moisture will combine to lower the chances of strong/deep
convection. But a few strong or even severe cells can't be ruled out,
especially during the afternoon periods of daytime heating and sea
breeze activity. Outflow boundaries from earlier thunderstorms may
also become focal points for brief strong cells to form.

With the prevailing southerly component in low-level winds, warm
conditions will prevail during the long term. Expect high
temperatures in the low or even mid 90s at times despite the
persisting cloud cover and elevated rainfall probabilities.

&&

.AVIATION...
(12Z TAFS)
Issued at 716 AM EDT Sun Aug 4 2024

Poor aviation conditions continue through this TAF cycle as outer
banding associated with Tropical Storm Debby move over the region.
Generally ESE winds 15-25 kts, with gusts over 30 kts will remain
possible today and locally higher gusts likely within the
convective bands. Currently holding MVFR TEMPOs for most of the
sites, with MVFR prevailing later in the day as convective bands
overspread the region. Additional TEMPOs/amendments will likely be
needed through the day. Conditions start to improve late tonight
as Debby departs the region and winds shift from the south.

&&

.MARINE...
Issued at 226 AM EDT Sun Aug 4 2024

Dangerous marine conditions expected in the Gulf waters today as
Tropical Storm Debby moves northward through the eastern Gulf.
Tropical Storm Warnings remain in place with winds of 30-40 kts and
seas of 7-14 ft. Conditions in the Atlantic waters will remain
hazardous today with SE winds 20-30 kts and seas 6-8 ft. Conditions
gradually improve late tonight however hazardous conditions are
expected to linger through much of Monday.

&&

.BEACHES...
Issued at 226 AM EDT Sun Aug 4 2024

A high risk of rip currents remains in place for all South FL
beaches today due to strong winds and swell associated with Debby.
High surf conditions are likely along the Gulf beaches through this
evening, with breaking waves of 6-8 ft in the surf zone possible.
Minor coastal flooding is possible along the Gulf coast during
today's high tide cycles.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            91  81  93  81 /  70  50  50  20
West Kendall     91  79  93  79 /  70  50  40  20
Opa-Locka        91  81  94  81 /  70  50  50  20
Homestead        90  81  91  80 /  70  50  40  20
Fort Lauderdale  90  81  91  81 /  70  50  50  20
N Ft Lauderdale  91  82  93  82 /  60  50  50  20
Pembroke Pines   93  81  96  80 /  70  50  50  20
West Palm Beach  91  81  93  80 /  60  50  60  20
Boca Raton       92  81  93  80 /  70  50  50  20
Naples           87  80  89  81 /  80  80  70  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ063-066>075-168-
     172>174.

     Coastal Flood Advisory until midnight EDT tonight for FLZ069-075-
     174.

     High Rip Current Risk through Monday evening for FLZ069.

     High Surf Advisory until 2 AM EDT Monday for FLZ069.

     Tropical Storm Warning for FLZ069-075.

     High Rip Current Risk through Monday morning for FLZ168-172-173.

     High Surf Advisory until 2 PM EDT this afternoon for FLZ168-172-
     173.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.

     Small Craft Advisory until 8 AM EDT Monday for AMZ630-650-651-
     670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...CMF
LONG TERM....17
AVIATION...ATV
Hazardous weather outlook, Aug 4, 9:58 AM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
958 AM EDT Sun Aug 4 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051400-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
958 AM EDT Sun Aug 4 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Tropical Headlines are in effect for portions of South Florida. See
latest Hurricane Local Statement (HLS) for more details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Aug 4, 7:07 AM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
707 AM EDT Sun Aug 4 2024

FLZ069-070-041200-
Coastal Collier County FL-Inland Collier County FL-
707 AM EDT Sun Aug 4 2024

...Strong thunderstorms will impact portions of western Collier
County through 800 AM EDT...

At 707 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Bonita Springs to near West Toll Gate On
Alligator Alley to near Marco Island Airport. Movement was north at
40 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Cape Romano, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Vineyards, Royal
Palm Hammock, Naples Park, Marco Island Airport, Naples Manor, West
Toll Gate On Alligator Alley, North Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Lely, and Rookery Bay Aquatic Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2632 8166 2642 8166 2642 8158 2604 8148
      2590 8158 2590 8164 2594 8165 2584 8168
      2589 8171 2593 8168 2593 8173 2597 8166
      2598 8167 2597 8167 2598 8168 2600 8176
      2633 8185
TIME...MOT...LOC 1107Z 165DEG 36KT 2640 8173 2613 8162 2597 8168

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Aug 4, 7:56 AM EDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Miami FL
756 AM EDT Sun Aug 4 2024

FLZ069-070-041245-
Coastal Collier County FL-Inland Collier County FL-
756 AM EDT Sun Aug 4 2024

...Strong thunderstorms will impact portions of western Collier
County through 845 AM EDT...

At 756 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Royal Palm Hammock to 6 miles southwest of
Chokoloskee. Movement was north at 50 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
City, Plantation Island, Carnestown, Belle Meade, Orangetree, Golden
Gate, East Naples, Lely Resort, Copeland, Big Corkscrew Island,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor, and West Toll Gate On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2632 8166 2642 8166 2642 8157 2650 8156
      2580 8128 2582 8136 2581 8136 2589 8148
      2584 8153 2592 8155 2590 8164 2594 8165
      2590 8168 2597 8166 2601 8176 2609 8180
      2633 8185
TIME...MOT...LOC 1156Z 164DEG 42KT 2603 8158 2574 8144

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Aug 4, 9:56 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
956 AM EDT Sun Aug 4 2024

FLZ070-041430-
Inland Collier County FL-
956 AM EDT Sun Aug 4 2024

...A strong thunderstorm will impact portions of northwestern Collier
County through 1030 AM EDT...

At 955 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Golden
Gate Estates, moving north at 40 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Golden Gate Estates, Orangetree, Big Corkscrew Island, West Toll Gate
On Alligator Alley, Corkscrew Swamp Sanctuary, Intersection I-75 And
Everglades Blvd, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2651 8156
      2651 8150 2613 8144 2609 8163 2632 8171
TIME...MOT...LOC 1355Z 167DEG 37KT 2619 8156

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Aug 4, 10:40 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
1040 AM EDT Sun Aug 4 2024

FLZ069-070-041515-
Coastal Collier County FL-Inland Collier County FL-
1040 AM EDT Sun Aug 4 2024

...A strong thunderstorm will impact portions of western Collier
County through 1115 AM EDT...

At 1040 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 7 miles
northeast of Royal Palm Hammock, or 14 miles northwest of Everglades
City, moving north at 35 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Ave Maria, Golden Gate Estates, Orangetree, Big Corkscrew Island,
South Blocks Golde, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Port Of The Island, and Intersection I-75 And
Everglades Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2632 8166 2634 8166 2638 8141 2594 8136
      2591 8154 2592 8156 2632 8171
TIME...MOT...LOC 1440Z 168DEG 32KT 2604 8149

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Aug 4, 10:48 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
1048 AM EDT Sun Aug 4 2024

FLZ069-070-041530-
Coastal Collier County FL-Inland Collier County FL-
1048 AM EDT Sun Aug 4 2024

...A strong thunderstorm will impact portions of southwestern Collier
County through 1130 AM EDT...

At 1048 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Marco
Island, moving north at 45 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Naples Park, Belle Meade,
Marco Island Airport, Naples Manor, Golden Gate, East Naples, Lely
Resort, West Toll Gate On Alligator Alley, Vineyards, North Naples,
Pelican Bay, Lely, Rookery Bay Aquatic Preserve, Goodland, Quail
Creek Estate, Key Marco, and Fiddlers Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2632 8166 2591 8159 2594 8165 2593 8164
      2592 8164 2590 8165 2589 8169 2594 8169
      2588 8171 2591 8173 2597 8166 2598 8167
      2598 8173 2601 8176 2597 8175 2600 8176
      2633 8184
TIME...MOT...LOC 1448Z 165DEG 38KT 2597 8170

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Aug 4, 11:11 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
1111 AM EDT Sun Aug 4 2024

FLZ066-070-041545-
Hendry FL-Inland Collier County FL-
1111 AM EDT Sun Aug 4 2024

...A strong thunderstorm will impact portions of northwestern Collier
and western Hendry Counties through 1145 AM EDT...

At 1111 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Orangetree, or near Ave Maria, moving north at 35 mph.

HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew
Island, Corkscrew Swamp Sanctuary, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM EDT for southern and
southwestern Florida.

&&

LAT...LON 2642 8156 2664 8157 2666 8145 2624 8141
      2620 8161 2634 8166 2642 8166
TIME...MOT...LOC 1511Z 168DEG 30KT 2630 8153

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:13 PM EDTSpecial Marine WarningMFL92 min
Aug 3, 8:15 PM EDTSpecial Weather StatementMFLCollier45 min
Aug 3, 8:26 PM EDTSpecial Weather StatementMFLBroward49 min
Aug 3, 8:51 PM EDTSpecial Weather StatementMFLHendry39 min
Aug 3, 9:01 PM EDTSevere Thunderstorm WarningMFLBroward29 min
Aug 3, 9:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 3, 9:15 PM EDTSpecial Marine WarningMFL45 min
Aug 3, 9:29 PM EDTSevere Thunderstorm WarningMFLBroward, Hendry, Palm Beach16 min
Aug 3, 9:37 PM EDTTornado WarningMFLBroward, Palm Beach23 min
Aug 3, 9:46 PM EDTSpecial Marine WarningMFL59 min
Aug 3, 9:58 PM EDTSpecial Marine WarningMFL62 min
Aug 3, 10:02 PM EDTSpecial Weather StatementMFLGlades, Hendry43 min
Aug 3, 10:03 PM EDTSpecial Weather StatementMFLBroward, Palm Beach42 min
Aug 3, 10:11 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry19 min
Aug 3, 10:14 PM EDTSpecial Marine WarningMFL61 min
Aug 3, 10:45 PM EDTSpecial Marine WarningMFL90 min
Aug 3, 10:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Aug 3, 10:57 PM EDTSevere Thunderstorm WarningMFLPalm Beach18 min
Aug 3, 11:00 PM EDTSpecial Marine WarningMFL30 min
Aug 3, 11:18 PM EDTSpecial Marine WarningMFL87 min
Aug 4, 12:17 AM EDTSpecial Marine WarningMFL88 min
Aug 4, 12:48 AM EDTSpecial Marine WarningMFL27 min
Aug 4, 1:44 AM EDTSpecial Marine WarningMFL61 min
Aug 4, 2:42 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 4, 2:44 AM EDTSpecial Weather StatementMFLHendry31 min
Aug 4, 2:45 AM EDTSpecial Marine WarningMFL45 min
Aug 4, 6:43 AM EDTSpecial Marine WarningMFL62 min
Aug 4, 7:07 AM EDTSpecial Weather StatementMFLCollier53 min
Aug 4, 7:15 AM EDTSevere Thunderstorm WarningMFLCollier30 min
Aug 4, 7:19 AM EDTTornado WarningMFLCollier12 min
Aug 4, 7:47 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Aug 4, 7:56 AM EDTSpecial Weather StatementMFLCollier49 min
Aug 4, 9:21 AM EDTSpecial Marine WarningMFL54 min
Aug 4, 9:56 AM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 10:19 AM EDTTornado WarningMFLCollier26 min
Aug 4, 10:40 AM EDTSpecial Weather StatementMFLCollier35 min
Aug 4, 10:48 AM EDTSpecial Weather StatementMFLCollier42 min
Aug 4, 10:50 AM EDTSpecial Marine WarningMFL85 min
Aug 4, 11:11 AM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 11:29 AM EDTSpecial Marine WarningMFL61 min
Aug 4, 11:36 AM EDTSpecial Weather StatementMFLCollier24 min
Aug 4, 11:38 AM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 4, 11:41 AM EDTSpecial Weather StatementMFLCollier49 min
Aug 4, 12:03 PM EDTFlash Flood WarningMFLCollier6 hr
Aug 4, 12:26 PM EDTSpecial Weather StatementMFLCollier34 min
Aug 4, 12:34 PM EDTTornado WarningMFLCollier26 min
Aug 4, 12:42 PM EDTSpecial Marine WarningMFL63 min
Aug 4, 1:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Aug 4, 1:16 PM EDTSpecial Marine WarningMFL44 min
Aug 4, 1:36 PM EDTSpecial Marine WarningMFL54 min
Aug 4, 1:59 PM EDTSpecial Marine WarningMFL46 min
Aug 4, 2:08 PM EDTSpecial Marine WarningMFL67 min
Aug 4, 2:23 PM EDTSpecial Weather StatementMFLCollier, Glades, Hendry52 min
Aug 4, 2:43 PM EDTSpecial Marine WarningMFL62 min
Aug 4, 3:10 PM EDTSpecial Weather StatementMFLGlades35 min
Aug 4, 3:21 PM EDTSpecial Weather StatementMFLCollier24 min
Aug 4, 3:29 PM EDTFlash Flood WarningMFLCollier3 hr
Aug 4, 3:37 PM EDTTornado WarningMFLMiami-Dade, Monroe8 min
Aug 4, 3:44 PM EDTTornado Warning Tornado observedMFLMiami-Dade, Monroe16 min
Aug 4, 3:46 PM EDTSpecial Marine WarningMFL59 min
Aug 4, 3:49 PM EDTSpecial Weather StatementMFLCollier26 min
Aug 4, 3:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Aug 4, 4:06 PM EDTSpecial Weather StatementMFLHendry39 min
Aug 4, 4:07 PM EDTSpecial Weather StatementMFLBroward53 min
Aug 4, 4:34 PM EDTSpecial Marine WarningMFL56 min
Aug 4, 4:41 PM EDTSpecial Weather StatementMFLBroward34 min
Aug 4, 4:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Aug 4, 4:54 PM EDTSpecial Marine WarningMFL36 min
Aug 4, 4:59 PM EDTTornado WarningMFLCollier16 min
Aug 4, 5:03 PM EDTSpecial Marine WarningMFL42 min
Aug 4, 5:08 PM EDTSpecial Weather StatementMFLMonroe37 min
Aug 4, 5:11 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Aug 4, 5:12 PM EDTSpecial Weather StatementMFLCollier33 min
Aug 4, 5:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 4, 5:33 PM EDTSpecial Marine WarningMFL27 min
Aug 4, 5:47 PM EDTSpecial Weather StatementMFLBroward58 min
Aug 4, 5:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Aug 4, 6:05 PM EDTAreal Flood WarningMFLCollier10 hr
Aug 4, 6:11 PM EDTSpecial Marine WarningMFL34 min
Aug 4, 6:15 PM EDTSpecial Marine WarningMFL60 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.